# SDR DALA2024020601564

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 72,353 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5498331) ON SVC CHECK FOUND EMERGENCY LIGHTS INOP AT SEATS 16,17,18,19. REMOVED BATTERY PACK AT SEAT 16 PER B737 AMM 33-51. INSTALLED BATTERY PACK PER B737 AMM 33-51.
